| Catalog Number |
05480167190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable rf-ii rheumatoid factors ii results for 1 patient on a cobas 8000 cobas c 701 module.On (b)(6) 2024, the initial serum sample result was 23.4 iu/ml with flag.The sample was repeated and the result was 0.00 iu/ml.A 1:20 dilution was made of the sample and tested and the result was 63.3 iu/ml.On (b)(6) 2024, the sample was repeated again and the result was 6.7 iu/ml accompanied by a flag indicating the value is above the linearity/measuring range of the assay.A 1:5 dilution was made of the sample and tested and the result was 23.3 iu/ml.A 1:10 dilution was made of the sample and tested and the result was 20.2 iu/ml.The sample was also tested on another standby reagent pack of the same lot and the result was 2.4 iu/ml accompanied by a flag indicating the value is above the linearity/measuring range of the assay.Two 1:5 dilutions were made of the sample and tested and both results were 0.0 iu/ml.On (b)(6) 2024, another patient serum sample was tested and the rf-ii result was 6.1 iu/ml.A 1:5 dilution was made of the sample and tested and the result was 18.0 iu/ml.No questionable results were reported outside of the laboratory.
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).An interfering factor in the patient samples is suspected.The investigation is ongoing.
Additional Manufacturer Narrative
Quality control data showed imprecision, which may indicate hardware issues.The investigation did not identify a product problem.The root cause of the event could not be determined.